# SDR REXA2019102481518

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STGR SPLICE 22 RH  AND FS=333 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (TCI 53-20-319).
SUMMARY: ON NRC. 00289 CORROSION LEVEL 2,  STGR SPLICE 22 RH AND FS=333 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM  51-42-20-001-001-A01
